Linear recursive odometers and beta-expansions (bibtex)
by M. R. Iacò, W. Steiner, R. Tichy
Reference:
M. R. Iacò, W. Steiner, R. Tichy, Linear recursive odometers and beta-expansions, Unif. Distrib. Theory, 11(1), 175—186, (2016).
Bibtex Entry:
@article{IacoSteinerTichy:2016,
    AUTHOR = {Iac{\`o}, M.~R. and Steiner, W. and Tichy, R.},
     TITLE = {Linear recursive odometers and beta-expansions},
      YEAR = {2016},
   JOURNAL = {Unif. Distrib. Theory},
    VOLUME = {11},
    NUMBER = {1},
     PAGES = {175--186},
       url = {https://math.boku.ac.at/udt/vol11/no1/10IaStTi.pdf},
  mrnumber = "3554639",
}